# SDR SWAA2024101637509

- Difficulty date: September 13, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 58,179 hours, 35,149 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE UNDER PSC ANTENNA HAS CORROSION AT BS 727E+15; LBL5 AND WL 306<[01] 'REFER TO FAULT TTG8Q00VV56H.';[02] VERIFIED ITEM 1
